# SDR QXEA2008111401174

- Difficulty date: November 10, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 12,290 hours, 11,664 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Condition: Backed Out
- Location: Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON DEPARTURE WOW CAUTION ILLUMINATED AND AURAL TONE HEARD AT HIGH POWER SETTINGS.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FOUND THE SHOCK STRUT PIVOT ARM PIN BACKED OUT 1.5 INCH APPROX.  INSPECTED PIN WITH NO DAMAGE FOUND, REINSTALLED PIN IAW 32-21-03-400-801. GVI PERFORMED ON GEAR AND DOORS WITH NO DEFECTS FOUND.  LUBRICATED PIVOT ARM.  RETURNED TO SERVICE.
